# SDR DXTA200501119

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 3,502 hours, 2,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE OBSERVED IN CABIN AND COCKPIT SHORTLY AFTER TAKEOFF, SMOKE DISSIPATED AFTER POWER WAS REDUCED TO REMAIN IN PATTERN FOR LANDING.
